Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Swelling, redness, puffiness in right eyelid. History of low platelet count. Cause of worry?

Hi. my right eyelid is swollen. its red and poofy. but it starts on the right side of the eyelid and goes to about half way or so. it painful but like pressure pain. i can open it and stuff just fine. there was a knot in it, it felt like yesterday, but the knot is gone and is just a little more swollen now. i have a recent history of very very low platelets so i have to be extremely careful.
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Thanks for choosing HCM for your query.
It seems like an acute infection of the glands in the eyelid.
You can try doing some warm compresses..
You can use some antibiotic drops and ointment for the infection to come down with the suggestion of your ophthalmologist.
You can also use some pain killers and anti inflammatory drugs for pain and redness.
Improve your general nutrition for the improvement of platelet count.
Take care..
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor